Duke Mathematical Journal

Remarques sur le probleme exterieur de Plateau

Romain Krust

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 59, Number 1 (1989), 161-173.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 49F10
Secondary: 53A10: Minimal surfaces, surfaces with prescribed mean curvature [See also 49Q05, 49Q10, 53C42]


Krust, Romain. Remarques sur le probleme exterieur de Plateau. Duke Math. J. 59 (1989), no. 1, 161--173. doi:10.1215/S0012-7094-89-05904-8. https://projecteuclid.org/euclid.dmj/1077307835

Export citation


  • [1] P. Collin and R. Krust, Le problème de Dirichlet pour l'équation des surfaces minimales sur un domaine non borné, en préparation.
  • [2] H. Jenkins and J. Serrin, Variational problems of minimal surface type. II. Boundary value problems for the minimal surface equation, Arch. Rational Mech. Anal. 21 (1966), 321–342.
  • [3] H. Jenkins and J. Serrin, The Dirichlet problem for the minimal surface equation in higher dimensions, J. Reine Angew. Math. 229 (1968), 170–187.
  • [4] R. Langevin and H. Rosenberg, A maximum principle at infinity for minimal surfaces and applications, Duke Math. J. 57 (1988), no. 3, 819–828.
  • [5] W. H. Meeks III and S. T. Yau, The existence of embedded minimal surfaces and the problem of uniqueness, Math. Z. 179 (1982), no. 2, 151–168.
  • [6] R. Osserman, A Survey of Minimal Surfaces, vol. 25, Van Nostrand Reinhold Math. Studies, New York, 1969.
  • [7] R. Sa Erap and H. Rosenberg, The Dirichlet problem for the minimal surface equation on unbounded planar domains, à paraître.